# SDR SWAA2022082945173

- Difficulty date: August 20, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W INBD ACCESS PANEL 651AT LOWER BRACKET CRACK. / [01] INSTALLED PROTECTION OF EWIS AT WORK AREA AS PER AMM 20-60-07-913-801.;[02] REMOVED BRAKED AT R/WING I/B ACCESS PANEL 651AT LOWER AS PER REF SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW BRACKET AT R/W ACCESS PANEL 651AT AS PER REF SRM 51-40-05-0G-0.;[04] VERIFIED STEPS #1; #2 AND #3; OK TO INSTALL NEW BRACKET.;[05] INSTALLED BRACKET AT R/W I/B ACCESS PANEL 651AT LOWER AS PER REF SRM 51-40-02-0G-0.;[06] REMOVED PROTECTION OF EWIS AT AREA AS PER REF AMM 20-60-07-913-801;[07] SUMMARY: INSTALLED PROTECTION OF EWIS AT WORK AREA AS PER AMM 20-60-07-913-801.REMOVED BRAKED AT R/WING I/B ACCESS PANEL 651AT LOWER AS PER REF SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW BRACKET AT R/W ACCESS PANEL 651AT AS PER REF SRM 51-40-05-0G-0.INSTALLED BRACKET AT R/W I/B ACCESS PANEL 651AT LOWER AS PER REF SRM 51-40-02-0G-0.REMOVED PROTECTION OF EWIS AT AREA AS PER REF AMM 20-60-07-913-801;[08] VERIFIED STEPS #5 ; #6 AND #7.
